taking atripla in the morning
Dec 4, 2012
Is there a real big medical problem in taking Atripla in the morning?
Response from Dr. Henry
The main concern with AM dosing relates to the timing of central nervous side effects (often less if sleeping during the peak time) that occurs in the first hours (when levels of the drugs are the highest in the blood). For some patients that is not much of an issue so they can take Atripla OK in the morning (large meals with fat in them tend to increase the levels of efavirenz with higher rate of brain side effects related to those levels). I would guess that perhaps 10% of patients I have in Atripla take the doses in the morning and do OK with that. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash Sign Of Seroconversion
- Vaginal Discharge Could I Have Acute HIV Infection
- Groin Pain After Condom Leak Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.